American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Egbert Thümmel. The problem of Horn and Tarski. Proc. Amer. Math. Soc. 142 (2014) 1997-2000.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Jech. Algebraic characterizations of measure algebras. Proc. Amer. Math. Soc. 136 (2008) 1285-1294. MR 2367102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Fred Galvin and Karel Prikry. On Kelley's intersection numbers. Proc. Amer. Math. Soc. 129 (2001) 315-323. MR 1707516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karel Prikry. A nonhomogeneity property of $\sigma$-ideals . Proc. Amer. Math. Soc. 123 (1995) 2861-2865. MR 1273516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Dow and J. Vermeer. Not all $\sigma$-complete Boolean algebras are quotients of complete Boolean algebras . Proc. Amer. Math. Soc. 116 (1992) 1175-1177. MR 1137221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wiesław Główczyński. Measures on Boolean algebras . Proc. Amer. Math. Soc. 111 (1991) 845-849. MR 1050019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Boban Veličković. Playful Boolean algebras . Trans. Amer. Math. Soc. 296 (1986) 727-740. MR 846604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Francisco José Freniche. The Vitali-Hahn-Saks theorem for Boolean algebras with the subsequential interpolation property . Proc. Amer. Math. Soc. 92 (1984) 362-366. MR 759653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. Balcar and F. Franěk. Independent families in complete Boolean algebras . Trans. Amer. Math. Soc. 274 (1982) 607-618. MR 675069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Argyros and A. Tsarpalias. Calibers of compact spaces . Trans. Amer. Math. Soc. 270 (1982) 149-162. MR 642334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1